Hi, recently, I have been digonised with hyperthyroidism. The doctor prescribed wme with camazol. I started taking the medicine but my condition is getting worse. Soon I learned that I got allergies due to taking the medicine. My question is, do we have other treatment for hyperthyrodism?
If you are allergic then there are other meds. I was allergic to the methimazole and had to start on PTU and have been fine on this. If your symptoms are getting worse them ask about PTU (prophylthiouracil) and hopefully you won't be allergic to this too. For quick symptom control they may want to consider a betablocker--it also helped me till the PTU started to control my symptoms--it helped the anxiety and rapid heart rate. After the antithyroid med (PTU) kicks in then they can wean you off the betablocker. I also would not jump to having your thryoid removed--I have heard that it is not a cure all either but is sometimes necessary..gotta weight the pros with the cons.---Best wishes that you feel better each and every day.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.